# SDR 2007UALA05371

- Difficulty date: December 29, 2007
- Submitted: January 14, 2008
- Operation: Air carrier
- Aircraft: N648UA
- Make and model: Boeing 767322
- Aircraft serial: 25285
- Aircraft time: 65,085 hours, 10,633 cycles
- Engine: Pwa PW4060
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Unknown
- Condition: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 2 ENG 'ENG EEC C1' MESSAGE APPEARED ON EICAS.  ENGINE OPERATION ABNORMAL.
